# SDR QXEA9900439

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823PH
- Make and model: Dhav DHC8102
- Aircraft serial: 110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Pilot Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - PILOT SIDE WINDOW LOWER SILL JOINT TO SIDE POST HAS A 1 INCH CRACK.  REPAIRED IAW RD 8-53-576.
